# SDR UPS97824446

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 861
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND RT MLG W/W UPPER BULKHEAD ATTACH ANGLE CRACKED FS 861, BL 47 RT.  REMOVED CRACKED ATTACH ANGLE, FABRICATED NEW ATTACH ANGLE, DRILLED, TREATED, PRIME AND INSTALLED IAW DC8 SRM 53-1-0, 51-1-21, 51-1-8, 51-1-20D.
